# SDR 200609012

- Difficulty date: August 29, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000056
- Aircraft time: 4,390 hours, 2,882 cycles
- System (JASC): 2760 · Drag Control System
- Part: Power Supply
- Part number: 70244401901
- Part serial: 04082310
- Condition: Defective
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 7537 ATL TO DEN CREW RECEIVED AN AMBER MESSAGE ON THE EICAS OF (ADS 1 FAIL) FOLLOWED BY AN AMBER (SPOILER FAULT).  THERE WERE ALSO 2 CYAN MESSAGES STATING (TAT 1 FAIL) AND (FDR FWD FAIL).  CREW NOTICED A SLIGHT ELECTRICAL BURNING SCENT.  WITHIN 30 SECONDS THE SCENT WAS GONE AND THE B6 CIRCUIT BREAKER WAS POPPED.  NO FURTHER SCENT, NO SMOKE, AND NO INDICATION OF FIRE. DECLARED AN EMERGENCY AND NOTIFIED THEM OF OUR CURRENT SITUATION.  LANDED, AND TAXIED TO THE GATE UNEVENTFULLY. MAINTENANCE T/S AND REPLACED MAU 1 PWR SUPPLY 2, GPS MODULE AND CMC MODULE. ACCOMPLISHED FLT CONTROL RTS TASK.
